# SDR USAA2010090791921

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 46,218 hours, 17,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 46 - DCA - EEL - EMERGENCY LIGHT AT SEAT 5ABC INOPERATIVE.  MAINTENANCE REPAIRED WIRE FOR EMERGENCY LIGHT AT SEAT 5ABC.
